MAUDE Adverse Event Report: ARTHREX, INC. BTB IB TIGHTROPE W FLIPCUTTER III DRILL; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. BTB IB TIGHTROPE W FLIPCUTTER III DRILL; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number BTB IB TIGHTROPE W FLIPCUTTER III DRILL
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 03/28/2022, it was reported by a distributor via phone that a ar-1288btbib-fc3 flipcutter broke.This occurred on (b)(6) 2022 during a pcl reconstruction when they were drilling the cutting piece came off, the fragments were retrieved.The case was completed opening another flipcutter, and there was no patient effect reported.

Brand Name
BTB IB TIGHTROPE W FLIPCUTTER III DRILL
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14135307
Report Number1220246-2022-04731
Device Sequence Number14629205
Product Code MBI
UDI-Device Identifier00888867379961
UDI-Public00888867379961
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBTB IB TIGHTROPE W FLIPCUTTER III DRILL
Device Catalogue NumberAR-1288BTBIB-FC3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2022
Initial Report FDA Received Date04/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown